Skip to main content

Asymptotics of orthogonal polynomials generated by a Geronimus perturbation of the Laguerre measure

Deaño, Alfredo, Huertas, Edmundo, Román, Pablo (2016) Asymptotics of orthogonal polynomials generated by a Geronimus perturbation of the Laguerre measure. Journal of Mathematical Analysis and Applications, 433 (1). pp. 732-746. ISSN 0022-247X. (doi:10.1016/j.jmaa.2015.08.002)

Abstract

This paper deals with monic orthogonal polynomials generated by a Geronimus canonical spectral transformation of the Laguerre classical measure for x in [0,?), ? > ?1, a free parameter N and a shift c<0. We analyze the asymptotic behavior (both strong and relative to classical Laguerre polynomials) of these orthogonal polynomials as n tends to infinity.

Item Type: Article
DOI/Identification number: 10.1016/j.jmaa.2015.08.002
Projects: Projects 0 not found.
Projects 0 not found.
Subjects: Q Science > QA Mathematics (inc Computing science) > QA297 Numerical analysis
Q Science > QA Mathematics (inc Computing science) > QA299 Analysis, Calculus
Q Science > QA Mathematics (inc Computing science) > QA351 Special functions
Divisions: Faculties > Sciences > School of Mathematics Statistics and Actuarial Science
Depositing User: Alfredo Deano-Cabrera
Date Deposited: 02 Nov 2015 11:00 UTC
Last Modified: 29 May 2019 16:14 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/51338 (The current URI for this page, for reference purposes)
Deaño, Alfredo: https://orcid.org/0000-0003-1704-247X
Huertas, Edmundo: https://orcid.org/0000-0001-6802-3303
  • Depositors only (login required):

Downloads

Downloads per month over past year